# SDR R61A201309180899

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Solenoid
- Part number: 2990059002
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT REFUELING CONTROL SOLENOID EXTREMELY CORRODED.  MX R & R LT WING REFUELING CONTROL SOLENIOD IAW AMM 28-23-05, PN 2990059-002.  REFUEL SOLENOID, ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
